# SDR COMA0660291

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 26,537 hours, 23,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5454 - THE EMERGENCY FLOOR LEVEL LIGHTS FAILED TO ILLUMINATE DURING TEST FROM ROWS 2 THROUGH 5.  DEFERRED THE ELECTROLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM PER MEL 33-51-01-06.
